MathSciNet Relay Station
MathSciNet bibliographic data
MR1246736 81T40 (81T30)
Daul, J.-M.; Kazakov, V. A.; Kostov, I. K. Rational theories of $2$d gravity from the two-matrix model. Nuclear Phys. B 409 (1993), no. 2, 311–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement